# SDR MWEA03207

- Difficulty date: May 9, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 38,683 hours, 42,022 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Cover
- Condition: Corroded
- Location: Engine Isolator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FORWARD ENGINE ISOLATOR COVER HAS LITE CORROSION ON MATING SURFACE.  BLENDED CORROSION, INSTALLED NEW PLATE.
